# SDR DALA2025053004160

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 37,005 hours, 14,468 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 37,001 hours, 14,467 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

SHIP 3813 -RTO- DUE TO RIGHT ENGINE FAILURE DURING TAKEOFF. CORRECTIVE ACTION: RIGHT ENGINE VISUAL INSPECTION REVEALED HEAVY DAMAGE TO LPT BLADES. ENGINE REPLACED ON LOG PAGE 0985926.
